MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE LI-ION BATTERY; LI-ION BATTERY, RECHARGEABLE

ZOLL CIRCULATION AUTOPULSE LI-ION BATTERY; LI-ION BATTERY, RECHARGEABLE
Model Number MODEL 100
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of "autopulse li-ion battery (sn: (b)(4)) was stuck in the battery compartment of the autopulse platform" was confirmed during visual inspection of the returned battery.The root cause for the reported complaint was due to the damaged/chipped guide pins on the battery, attributed to user mishandling.Upon visual inspection, no physical damage was observed, and no leds of any type were lit upon incoming inspection.Unrelated to the reported complaint, the battery finger latch was observed damaged and stiff, possibly due to user handling.During functional testing, the battery passed charging in a known good autopulse multi-chemistry battery charger (mcc), and four green leds were lit after the successful charging attempt.
 
Event or Problem Description
During patient use, the autopulse platform (sn: (b)(4)) stopped functioning and turned off after performing a few compressions.In addition, the customer reported that autopulse li-ion battery (sn: (b)(4)) was stuck in the battery compartment of the autopulse platform.As per the customer, there were no breakages observed on either the battery finger latch or on the autopulse battery compartment.No consequences or impact to the patient.Please see the following related mfr report: mfr # 3010617000-2020-00622 for the autopulse platform (sn: (b)(4)).

Brand Name
AUTOPULSE LI-ION BATTERY
Common Device Name
LI-ION BATTERY, RECHARGEABLE
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose, ca
MDR Report Key10172192
Report Number3010617000-2020-00623
Device Sequence Number11378014
Product Code MOQ
UDI-Device Identifier00849111001854
UDI-Public00849111001854
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
D163369
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0752-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2020
Initial Report FDA Received Date06/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1